# SDR HEEA0016065

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Relay
- Part number: A1077B
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFORMER RECTIFIER NOT SUPPLYING POWER TO EMS EQUIP.   CONTACTS B2 AND B3 SHOULD HAVE CONTINUITY WITH RELAY AT REST TO ALLOW EMS TRANSFORMER RECTIFIER TO SUPPLY POWER TO EMS SYSTEMS.  THIS RELAY DOES NOT.  REMOVED AND REPLACED WITH SERVICEABLE RELAY.
